About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 436978, 4 pages
http://dx.doi.org/10.1155/2011/436978
Editorial

Coupled Numerical Methods in Engineering Analysis

1Structural Engineering Department, Federal University of Juiz de Fora, Juiz de Fora, MG 36036-330, Brazil
2Institute of Modeling and Computation, Hamburg University of Technology, 21073 Hamburg, Germany
3Department of Mechanics, Slovak Academy of Sciences, 845 03 Bratislava, Slovakia
4CICC—Research Center in Construction Sciences, Department of Civil Engineering, University of Coimbra, 3030-788 Coimbra, Portugal

Received 11 December 2011; Accepted 12 December 2011

Copyright © 2011 Delfim Soares Jr. et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Delfim Soares Jr., Otto von Estorff, Jan Sladek, and Luis Godinho, “Coupled Numerical Methods in Engineering Analysis,” Mathematical Problems in Engineering, vol. 2011, Article ID 436978, 4 pages, 2011. doi:10.1155/2011/436978